# SDR ZB0R20070006

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: General aviation
- Aircraft: N15143
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335027
- Aircraft time: 4,617 hours
- Engine: Lyc IO360A1A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62061002
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION, DISCOVERED WING WALK ON RT WING SPONGY. INSPECTION REVEALED SUBSTRATE REINFORCEMENT CRACKED IN SEVERAL LOCATIONS. REPLACED WING WALK.
